ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A graph-based regularity test for deterministic context-free languages

Shankar, Priti and Adiga, BS (1992) A graph-based regularity test for deterministic context-free languages. In: Theoretical Computer Science, 95 (2). pp. 339-340.

[img] PDF
AgraphAuh16th.pdf - Published Version
Restricted to Registered users only

Download (82kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0304-3975(92)90272-H


The assumption that the DCFL L has an LR(l) grammar in reverse Greibach Normal Form yields a subclass of the DCFL’s (the quasi realtime DCFL’s, as the number of $\varepsilon$ moves is bounded). However, the bound of Theorem 3.6 is seen to hold even without this assumption as is seen from the following lemma which assumes nothing about the form of the LR(l) grammar from which the DPDA is derived.

Item Type: Journal Article
Publication: Theoretical Computer Science
Publisher: Elsevier Science B.V
Additional Information: Copyright of this article belongs to Elsevier Science B.V.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 05 Apr 2007
Last Modified: 29 Feb 2012 07:25
URI: http://eprints.iisc.ac.in/id/eprint/8344

Actions (login required)

View Item View Item